MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7015
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 3.5mm x 15mm quantum maverick balloon catheter was advanced for dilatation.During the used of the balloon, the physician felt that the connection between the operating rod and the balloon catheter was about to be fractured.The balloon was immediately removed, and the device was completely fractured after removal.No patient complications were reported.
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).E1: initial reporter phone number: (b)(6).Corrected the following fields: b5: describe event or problem, h6: device codes (1) updated the following fields: e1: initial reporter title, first name, last name, e2: health professional, e3: occupation, evaluation conclusion codes (1).
 
Event or Problem Description
It was reported that shaft break occurred.A 3.5mm x 15mm quantum maverick balloon catheter was advanced for dilatation.During the used of the balloon, the physician felt that the connection between the operating rod and the balloon catheter was about to be fractured.The balloon was immediately removed, and the device was completely fractured after removal.No patient complications were reported.It was further reported that a balloon detachment occurred, contrary to the initial report.The balloon was detached outside the patient's body, which did not affect the patient or the progress of the procedure.The patient was in good condition post-procedure.

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19671741
Report Number2124215-2024-40019
Device Sequence Number7751838
Product Code LOX
UDI-Device Identifier08714729392804
UDI-Public08714729392804
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7015
Device Catalogue Number7015
Device Lot Number0032975832
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer06/27/2024
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date07/22/2024
Date Device Manufactured12/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale